# SDR SWAA2022030803001

- Difficulty date: April 14, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS BROKEN REJECTION DUE TO FILL AND FAIR NOT INSTALLED INSP 24 25APR19 / RMEOVED AND REPLACED AFT CARGO BAY AFT CORNER SCUFF PLATE IAW AMM 53-11-02-020-801 AND AMM 53-11-02-420-801. 59351U 25APR19
